|stage 4 hep c liver with veraces +confuison
Mar 8, 2013
life exspectice do they make a pain killer that will not hurt the liver!
| Response from Dr. Taylor
I would avoid tylenol and NSAIDS (non-steroidal anti-inflammatory medicines, such as ibuprofen, motrin, advil).
Opiates, also called narcotics, are in general safe for the liver, when there is advanced liver disease. However they can cause constipation (inability to have a bowel movement, or poop). This can increase confusion when one already has confusion from liver disease. So, it is important to have bowel movements frequently and you may need medicine from your doctor to help with this.
In addition, your doctor has to monitor the doses carefully as the liver processing of these pain medications can be slowed when the liver is sick.
All best to you.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Are The Stages Of Hep A B C?
- Flu Symptoms After Anal Fingering Worried I Have HIV
- Itchy Vagina After Rubbing Stripper Sign Of HIV AIDS
- Loose Stool After Touching Vagina Sign Of HIV AIDS
- Penis Discharge After Eating Sperm Worried I Have HIV
- Red Eyes After Receptive Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.